# SDR SWIA201335305

- Difficulty date: October 29, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 26,183 hours, 19,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280.00 LOWER WEB CORRODED.  C-CHECK REPLACED RT FS 280 BULKHEAD WEB IAW REO.
